# SDR COMA0470034

- Difficulty date: April 20, 2004
- Submitted: May 6, 2004
- Operation: Air carrier
- Aircraft: N354CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10064
- Aircraft time: 3,963 hours, 2,986 cycles
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Part number: CC670170835
- Condition: Cracked
- Location: Spoiler
- Part time: 3,963 hours, 2,986 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DMI 34502 RIGHT OUTBOARD MULTI FUNCTION SPOILER SHROUD FITTING P/N CC670-17083-5 IS CRACKED.  REMOVED CRACKED FITTING AND INSTALLED NEW SERVICEABLE FITTING P/N CC670-17083-5 IAW BOMBARDIER REGIONAL AIRCRAFT SERVICES EO 601R-57-4857.
